On optimal trajectories of differential inclusions with delay
Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1023-1029
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_8_a2,
author = {E. V. Duda and L. I. Minchenko},
title = {On optimal trajectories of differential inclusions with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {1023--1029},
year = {1997},
volume = {33},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_8_a2/}
}
E. V. Duda; L. I. Minchenko. On optimal trajectories of differential inclusions with delay. Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1023-1029. http://geodesic.mathdoc.fr/item/DE_1997_33_8_a2/